Generalized analyticity in UMD spaces

Earl Berkson Department of Mathematics, University of Illinois T. A. Gillespie Department of Mathematics, James Clerk Maxwell Building Paul S. Muhly Department of Mathematics, The University of Iowa

TBD mathscidoc:1701.332688

Arkiv for Matematik, 27, (1), 1-14, 1987.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 1241 downloads ] [ 0 comments ] [ Cited by 36 ]
  title={Generalized analyticity in UMD spaces},
  author={Earl Berkson, T. A. Gillespie, and Paul S. Muhly},
  booktitle={Arkiv for Matematik},
Earl Berkson, T. A. Gillespie, and Paul S. Muhly. Generalized analyticity in UMD spaces. 1987. Vol. 27. In Arkiv for Matematik. pp.1-14.
Please log in for comment!
Contact us: | Copyright Reserved